Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 307981, 14 pages
http://dx.doi.org/10.1155/2013/307981
Research Article

Global Exponential Stability of Almost Periodic Solutions for SICNNs with Continuously Distributed Leakage Delays

1College of Mathematics and Computer Science, Hunan University of Arts and Science, Changde, Hunan 415000, China
2Nanhu College, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 13 November 2012; Revised 23 January 2013; Accepted 24 January 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Hong Zhang and Mingquan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Zhang and Mingquan Yang, “Global Exponential Stability of Almost Periodic Solutions for SICNNs with Continuously Distributed Leakage Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 307981, 14 pages, 2013. https://doi.org/10.1155/2013/307981.